Show simple item record

AuthorBrandt, Stephandc.contributor.author
AuthorMüttel, Janinadc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Date of accession2020-04-23T09:53:47Zdc.date.accessioned
Available in OPARU since2020-04-23T09:53:47Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleThe circumference of the square of a connected graphdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s00493-014-2899-4dc.identifier.doiExternal
Source - Title of sourceCombinatoricasource.title
Source - Place of publicationSpringersource.publisher
Source - Volume34source.volume
Source - Issue5source.issue
Source - Year2014source.year
Source - From page547source.fromPage
Source - To page559source.toPage
Source - ISSN0209-9683source.identifier.issn
Source - eISSN1439-6912source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000345136700003uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record